# SDR 95ZZZX6559

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5643C
- Make and model: Beech 58
- Aircraft serial: TH1573
- System (JASC): 2140 · Heating System
- Part: Connector
- Part number: 2070171
- Condition: Pins Burned
- Location: Heater Blower
- Part time: 6,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER BLOWER INOP.  FOUND PLUGS P56 AND J56, PINS NR 5 AND NR 9 BURNED/MELTED.
